MAUDE Adverse Event Report: ICU Medical Costa Rica Ltd. Primary PLUM Y-Type Blood Set, 200 Micron Filter, CLAVE Secondary Port, Non-Vent; Set, administration, intravascular

ICU Medical Costa Rica Ltd. Primary PLUM Y-Type Blood Set, 200 Micron Filter, CLAVE Secondary Port, Non-Vent; Set, administration, intravascular
Catalog Number 142120490
Medical Device Problem Codes Fluid/Blood Leak (1250); Free or Unrestricted Flow (2945); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction

Brand Name
Primary PLUM Y-Type Blood Set, 200 Micron Filter, CLAVE Secondary Port, Non-Vent
Common Device Name
Set, administration, intravascular
Manufacturer (Section D)
ICU Medical Costa Rica Ltd.
zona franca global
la aurora heredia NA
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50934694
Report Number9615050-2026-01595
Device Sequence Number13152523
Product Code FPA
UDI-Device Identifier10887787006428
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number142120490
Device Lot Number14848448
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown